Alert archive / Missouri / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 33, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 8, 2015, 2:26 PM CDT for 4 counties in Missouri. It was in force for 49 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 8, 2015, 2:26 PM CDT (19:26 UTC)
- Expired
- Apr 8, 2015, 3:15 PM CDT
- In force
- 49 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 2.75 in
- Wind
- 60.0 mph
Counties Crawford County, MO, Franklin County, MO, Jefferson County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 60 km from the middle of the area, began a volume at 19:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 8, 2:30 PM CDT | HAIL 4 | Sullivan, MO | 3-4 INCH HAIL. LARGEST HAIL WAS SPIKED... WITH DIAMETER MEASURED FROM SPIKE-TO-SPIKE. |
| Apr 8, 2:41 PM CDT | HAIL 0.88 | Sullivan, MO | HAIL SIZE IS GROWING AT THE SULLIVAN WAL-MART AT 185 AND I-44. |
| Apr 8, 2:51 PM CDT | HAIL 1 | Sullivan, MO | HAIL CONTINUES TO INCREASE WITH WINDS UP TO 25 MPH. |
| Apr 8, 3:10 PM CDT | HAIL 0.88 | Anthonies Mill, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 8, 1:05 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.4 hours before the alert went out and 294 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 195 J/kg
- Mixed-layer CIN
- -238 J/kg
- Mixed-layer LCL
- 839 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.7
The text
As transmitted, in the capitals the NWS used until 2016.
921
WUUS53 KLSX 081926
SVRLSX
MOC055-071-099-221-082015-
/O.NEW.KLSX.SV.W.0033.150408T1926Z-150408T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
226 PM CDT WED APR 8 2015
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CRAWFORD COUNTY IN EAST CENTRAL MISSOURI...
SOUTHEASTERN FRANKLIN COUNTY IN EAST CENTRAL MISSOURI...
WEST CENTRAL JEFFERSON COUNTY IN EAST CENTRAL MISSOURI...
NORTHERN WASHINGTON COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 315 PM CDT
* AT 222 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SULLIVAN...
AND MOVING EAST AT 30 MPH.
THIS IS A VERY DANGEROUS STORM.
HAZARD...BASEBALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE SEVERELY INJURED.
EXPECT SHATTERED WINDOWS...EXTENSIVE DAMAGE TO ROOFS...
SIDING AND VEHICLES.
* LOCATIONS IMPACTED INCLUDE...
ANTHONIES MILL...RICHWOODS...OLD MINES...FLETCHER...MORSE MILL AND
CADET.
THIS WARNING INCLUDES MERAMEC STATE PARK AND WASHINGTON STATE PARK.
THIS WARNING ALSO INCLUDES...
INTERSTATE 44 FROM EXIT 225 TO EXIT 230.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3827 9061 3794 9066 3809 9127 3831 9120
TIME...MOT...LOC 1926Z 282DEG 26KT 3820 9110
TORNADO...POSSIBLE
HAIL...2.75IN
WIND...60MPH
$$
TRUETT1 follow-up statement
268
WWUS53 KLSX 081941
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
241 PM CDT WED APR 8 2015
MOC055-071-099-221-082015-
/O.CON.KLSX.SV.W.0033.000000T0000Z-150408T2015Z/
CRAWFORD MO-FRANKLIN MO-JEFFERSON MO-WASHINGTON MO-
241 PM CDT WED APR 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
WASHINGTON...WEST CENTRAL JEFFERSON...SOUTHEASTERN FRANKLIN AND
NORTHEASTERN CRAWFORD COUNTIES UNTIL 315 PM CDT...
AT 235 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST
OF ANTHONIES MILL...AND MOVING EAST AT 30 MPH. 3-4 INCH DIAMETER
HAIL WAS REPORTED WITH THIS STORM IN THE SULLIVAN AREA AT 230 PM.
IN ADDITION...THERE IS ANOTHER STORM OVER SOUTHWEST FRANKLIN COUNTY
ALSO MOVING EAST AT 30 MPH...AND THIS STORM MAY BRING ANOTHER ROUND
OF VERY LARGE HAIL TO THE SULLIVAN AREA.
THIS IS A VERY DANGEROUS STORM.
HAZARD...BASEBALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE SEVERELY INJURED. EXPECT
SHATTERED WINDOWS...EXTENSIVE DAMAGE TO ROOFS...SIDING AND
VEHICLES.
LOCATIONS IMPACTED INCLUDE...
RICHWOODS...OLD MINES...FLETCHER AND CADET.
THIS WARNING INCLUDES MERAMEC STATE PARK AND WASHINGTON STATE PARK.
THIS WARNING ALSO INCLUDES...
INTERSTATE 44 FROM EXIT 225 TO EXIT 230.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3827 9061 3794 9066 3809 9127 3831 9120
TIME...MOT...LOC 1939Z 282DEG 26KT 3818 9098
TORNADO...POSSIBLE
HAIL...2.75IN
WIND...60MPH
$$
TRUETTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 7:29 AM CDT, 6 hours 57 minutes earlier.
Area forecast discussion, Apr 8, 7:29 AM CDT, 6 hours 57 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 729 AM CDT Wed Apr 8 2015 .UPDATE: Issued at 647 AM CDT Wed Apr 8 2015 Update to mainly PoPs thru this morning. TSRA developed further S than prev thought, tho not entirely sure how this will impact the forecast for the rest of today. Ongoing storms shud continue to propagate ewd this morning. Current timing is to reach wrn CWA border around 15z. These storms shud weaken further ewd as the LLJ. However, some uncertainty remains exactly what these storms will do once they reach the sfc fnt. By the time the storms reach the sfc fnt, at least some insolation will have started. This may allow storms to persist ewd into the warm sector. Regardless, it still appears that as these storms move ewd thru the area, enuf recovery will be possible for the setup for storms late this afternoon and overnight. Tilly && .SHORT TERM: (Through Tonight) Issued at 336 AM CDT Wed Apr 8 2015 Unfortunately, mdl guidance is not as in sync as much of it was yesterday. This leads to a number of questions for the next 24 hrs. No one mdl soln really agrees with the going forecast, but a number of them hint at it in one way or another. The closest would probably be the HiResW-ARW soln. Sct TSRA across the sern portions of the CWA shud persist thru early morning and gradually dissipate after sunrise, or at the very least, move E out of the area. ACCAS developing along the fnt over ern KS and wrn MO shud develop into TSRA and move ENE into wrn/nrn portions of the CWA this morning and build sewd thru the morning and into the afternoon hrs. This cluster shud intensify as it approaches the region and encounters higher CAPE and deep layer shear. The primary threat with these storms will be large hail and heavy rainfall. If these storms do develop and track as expected, they will likely impact some of the same areas that received heavy rain yesterday. If this soln verifies, a Flash Flood Watch will be needed. Due to questions in timing and placement, have decided to hold off on a headline for now, but will monitor closely. These storms will likely leave behind outflow boundaries, which complicates the forecast for this afternoon and overnight. Expect storms to develop across sern KS and wrn MO this afternoon and propagate into the region either late this afternoon or early evening. Given the thermal and dynamic setup, expect initial mode to be supercells which shud continue into the CWA this evening. While the main focus for these storms is expected to be across the nrn half of the CWA, sfc boundaries may help focus storms further S, impacting already soggy areas as mentioned above. If the morning convection plays out as anticipated, and if storms this evening and overnight impact these same areas again, flooding may pose a significant threat. Still, with the questions mentioned above, will hold off on headlines. Storms shud be moving out of the region twd sunrise tomorrow, allowing the area to reset ahead of the approaching sfc low. More info to follow below. As for temps, continued warm trends, tho going forecast may be too warm today for ern portions of the CWA if storms develop as expected. That said, with sly flow and if storms can move out of the area quickly enuf, area may warm yet this afternoon. Tilly .LONG TERM: (Friday through Tuesday) Issued at 414 AM CDT Wed Apr 8 2015 Expect TSRA to be ongoing at the beginning of this period, but shud be moving newd out of the CWA early in the morning. This shud leave much of the morning and early afternoon for the area to recover ahead of the approaching cdfnt. The main threats for svr will depend upon storm mode, which is still questionable in different locations. Still, it appears to be an active period with ample svr potential. Storms shud translate ewd thru the afternoon and eve, and be E of the CWA by 06z Fri. Next chances for precip return Sat night thru Tues as a sfc fnt sets up across the region again. Have kept PoPs in the chance range for now despite somewhat good mdl agreement due to the closed low approaching the area. Continued with warm trends on Thurs, then cooler Fri. Temps shud moderate quickly with ample insolation. Trended twd a compromise thru the remainder of the forecast period with questions of precip timing. Tilly && .AVIATION: (For the 12z TAFs through 12z Thursday Morning) Issued at 648 AM CDT Wed Apr 8 2015 Busy complex low confidence fcst. There should be several waves of TSTMs thru the prd but Qs remain with regards to timing and location as well the CIG/VSBY fcst. There is an area of low pressure near w cntrl IL with a warm front extending to the east and a cold front to the SW to another low across OK. IFR conditions exist north of the front. Ongoing convection across wrn MO is fcst to weaken as it tracks east this mrng...but not sure how far east it will last. It is possible that these storms last thru the mrng and continue to percolate into the aftn and reach as far east as the STL metro area. The low in OK is fcst to move NE along the cold front to near KC by this evng and weaken while another more significant low dvlps across the cntrl high plains. This will lift the bndry north as a warm front into nthrn MO and cntrl IL by this evng. IFR/MVFR conditions should clear out of KCOU either late this mrng or early this aftn while KUIN may be stuck in IFR most of the day...potentially all day if the front never lifts north of the terminal. Another round of convection is expected to dvlp along the front across SE KS and SW MO this aftn and spread E/NE thru the evng. Again there are Qs about how far north this activity will make it. More SHRA/TSTM activity is expected along the front overnight. Tried to approximate this first round of convection and used VCTS to account for the rest of the potential precip. IFR conditions and hail are possible with the strongest cells. Specifics for KSTL: Several rounds of convection are possible thru the prd. Tried to account for the first batch currently ongoing across wrn MO. Beyond that seemed impractical to attempt to specify an exact time for thunder and used a VCTS ground to account for the threat. MVFR CIGs are possible but not likely. IFR conditions and hail will be possible under the stronger cores but obviously way too soon to include that level of detail. More storms are possible on Thursday. 2% && .PRELIMINARY POINT TEMPS/POPS: Saint Louis 82 68 79 45 / 70 80 70 60 Quincy 76 63 74 41 / 70 80 70 20 Columbia 80 65 75 41 / 90 80 70 20 Jefferson City 80 66 76 41 / 80 80 70 30 Salem 80 67 77 47 / 60 80 70 70 Farmington 81 67 77 44 / 50 80 70 70 && .LSX WATCHES/WARNINGS/ADVISORIES: MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Apr 8, 4:54 AM CDT, 9 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 454 AM CDT WED APR 8 2015 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-091200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 454 AM CDT WED APR 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY ACROSS MUCH OF THE REGION TODAY AND TONIGHT. SOME OF THESE STORMS MAY BECOME SEVERE CAPABLE OF PRODUCING TORNADOES...LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS...SOME OF WHICH MAY BE SEVERE...ARE LIKELY OVER MUCH OF THE AREA THURSDAY AND THURSDAY EVENING. THE CHANCE FOR THUNDERSTORMS RETURNS SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY OBSERVED SEVERE WEATHER AS WELL AS RAINFALL AMOUNTS OVER ONE INCH THROUGH TONIGHT. TILLY
In the hours before
Local storm report, Apr 8, 2:11 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
211 PM CDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL 2 N SULLIVAN 38.24N 91.17W
04/08/2015 E0.70 INCH FRANKLIN MO CO-OP OBSERVER
&&
GOSSELINLocal storm report, Apr 8, 2:15 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
215 PM CDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0214 PM HAIL 2 N SULLIVAN 38.24N 91.17W
04/08/2015 E1.75 INCH FRANKLIN MO CO-OP OBSERVER
&&
GOSSELINSpecial weather statement, Apr 8, 2:16 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 216 PM CDT WED APR 8 2015 ILZ060-065-082000- FAYETTE IL-MONTGOMERY IL- 216 PM CDT WED APR 8 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FAYETTE AND MONTGOMERY COUNTIES UNTIL 300 PM CDT... AT 214 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LITCHFIELD...MOVING EAST AT 50 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HILLSBORO... NOKOMIS... TAYLOR SPRINGS... RAYMOND... COFFEEN... VAN BURENSBURG... WITT... RAMSEY... THIS STORM WILL AFFECT LAKE LOU YAEGER AND RAMSEY LAKE STATE PARK. THIS STORM WILL ALSO IMPACT... INTERSTATE 55 IN ILLINOIS FROM EXIT 52 TO EXIT 63. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. GLASS
Local storm report, Apr 8, 2:17 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
217 PM CDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL 4 E DRAKE 38.47N 91.39W
04/08/2015 E0.70 INCH GASCONADE MO TRAINED SPOTTER
&&
GOSSELINLocal storm report, Apr 8, 2:19 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
219 PM CDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 PM HAIL 2 N SULLIVAN 38.24N 91.17W
04/08/2015 E3.00 INCH FRANKLIN MO CO-OP OBSERVER
&&
GOSSELINLocal storm report, Apr 8, 2:20 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
220 PM CDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL 3 NE SULLIVAN 38.25N 91.13W
04/08/2015 E2.75 INCH FRANKLIN MO TRAINED SPOTTER
BASEBALL SIZE HAIL JUST BUSTED OBSERVERS WINDSHIELD.
&&
FUCHSThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 9:23 AM CDT | River Flood Warning | LSX | Jefferson | 4 days |
| Apr 8, 11:33 AM CDT | Severe Thunderstorm Warning | LSX | Cole, Osage | 42 min |
| Apr 8, 12:36 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Cole, Osage | 39 min |
| Apr 8, 12:46 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway | 44 min |
| Apr 8, 1:07 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles | 38 min |
| Apr 8, 1:11 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Montgomery, Osage, Warren | 34 min |
| Apr 8, 1:33 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade | 27 min |
| Apr 8, 1:43 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade, Warren, Washington | 47 min |
| Apr 8, 2:23 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade | 52 min |
| Apr 8, 3:05 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade, Iron, Jefferson, Washington | 55 min |
| Apr 8, 3:07 PM CDT | Tornado Warning | LSX | Crawford, Washington | 23 min |
| Apr 8, 3:20 PM CDT | Tornado Warning | LSX | Jefferson, Saint Francois, Washington | 25 min |
| Apr 8, 3:24 PM CDT | Flash Flood Watch | LSX | Boone, Callaway, Cole, Crawford, Franklin, Gasconade and 11 more | 31 hr |
| Apr 8, 3:40 PM CDT | Tornado Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois, Washington | 35 min |
| Apr 8, 3:59 PM CDT | Tornado Warning | LSX | Sainte Genevieve, Saint Francois | 31 min |
| Apr 8, 4:20 PM CDT | Areal Flood Advisory | LSX | Washington | 4 hr |
| Apr 8, 4:26 PM CDT | Tornado Warning | LSX | Sainte Genevieve, Saint Francois | 34 min |
| Apr 8, 4:53 PM CDT | Tornado Warning | LSX | Sainte Genevieve, Saint Francois | 37 min |
| Apr 8, 4:57 PM CDT | Flash Flood Warning | LSX | Sainte Genevieve, Saint Francois, Washington | 4 hr |
| Apr 8, 5:05 PM CDT | Tornado Warning | LSX | Madison, Sainte Genevieve, Saint Francois | 25 min |
| Apr 8, 5:25 PM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve, Saint Francois, Washington | 22 min |
| Apr 8, 5:28 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Sainte Genevieve, Saint Francois | 47 min |
| Apr 8, 5:50 PM CDT | Flash Flood Warning | LSX | Sainte Genevieve, Saint Francois | 3 hr |
| Apr 8, 6:14 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Sainte Genevieve, Saint Francois | 46 min |
| Apr 8, 6:27 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway, Moniteau, Monroe | 33 min |
| Apr 8, 6:56 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Monroe, Shelby | 49 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.